BibTeX record: journals/jacm/Klug88

download as .bib file

@article{DBLP:journals/jacm/Klug88,
  author    = {Anthony C. Klug},
  title     = {On conjunctive queries containing inequalities},
  journal   = {J. {ACM}},
  year      = {1988},
  volume    = {35},
  number    = {1},
  pages     = {146--160},
  url       = {http://doi.acm.org/10.1145/42267.42273},
  doi       = {10.1145/42267.42273},
  timestamp = {Fri, 31 Oct 2014 10:23:56 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/Klug88},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}